MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The customer reported that their device had an issue 4x yesterday reported to (b)(6).Also, customer advised that a deep shock to the head was felt when customers hair brushed the fiber.However, since the customer didn't sent us even one incident form and no photo, we treat this case as a single issue in current complaint.The device ga-5000002us: (b)(6) was installed in the facility on 1/30/2026 and it's under warranty.Service engineer visited the facility and tested this device.He advised as follows: "confirmed persistent anomaly 25 energy nd:yag resonator getting out of range while testing at fluence 30+.Performed live energy check calibration for nd:yag and alex.All errors have cleared.Routed cables and fiber properly.Informed customer that have the foot pedal removed from its protective cover is a hazard.Device is grounded and no static discharge was seen.Cleaned device.Confirmed water tank was full.Performed energy tip checks, all passed.Confirmed power outputs are within specification.Device is ready for use." manufacturer's representative has reviewed the data and advised as follows: "the reported technical issue cannot be a potential cause of serious injury if it reoccurs, because the anomaly 25 occurs as expected to avoid anomalous energy delivery granting safety.Normal operating range is expected energy +/- 20% according to cei en 60601-2-22."customer must perform the energy check.It is mandatory at each device startup.Moreover, during the treatment energy is continuously monitored." device malfunction wasn't the suspected cause of the adverse event.Since no essential information was received within period which is determined for reportability, lumenis is reporting this event to the fda in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received on adverse event report on a patient who sustained shock following treatment by spx device.Customer advised that a deep shock to the head was felt when customers hair brushed the fiber.However, since the customer didn't sent us even one incident form and no photo, we treat this case as a single issue in current complaint.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20090
IT  20090
MDR Report Key24994455
Report Number3020611964-2026-00007
Device Sequence Number9884862
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
Report Date (Section F) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000002US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2026
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/27/2026